# SDR R61A201306010512

- Difficulty date: June 1, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 16,799 hours, 13,133 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN HEAVY CHECK MX FOUND THE LAV SERVICE DOOR CORRODED.  MX R & R THE LAV SERVICE DOOR IAW AMM 20-10-01.  THE ACFT IS OUT OF SERVICE IN HEAVY CHECK.
